Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``The $ (\phi^{2n})_2$ field Hamiltonian for complex coupling constant


Authors: Lon Rosen and Barry Simon
Journal: Trans. Amer. Math. Soc. 172 (1972), 508
MSC: Primary 81.47
Original Article: Trans. Amer. Math. Soc. 165 (1972), 365-379.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-72-99946-1
PII: S 0002-9947(72)99946-1
Article copyright: © Copyright 1972 American Mathematical Society